# SDR 05FDEA01653

- Difficulty date: June 22, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FUEL TANK UPPER STRINGER END S-10 BETWEEN XORS 799 TO XORS 827.  FOUND WITH APPROXIMATELY 10 INCH CRACKED.  TRIMMED OUT PER SRM 57-20-00 VOLUME I, FIGURE 10.  FABRICATED REPAIR DOUBLER  INSTALLED PER SRM   51-33-01 VOLUME II.
